MAUDE Adverse Event Report: ABBOTT MOLECULAR, INC. ALINITY M RESP-4-PLEX AMP KIT; REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID

ABBOTT MOLECULAR, INC. ALINITY M RESP-4-PLEX AMP KIT; REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID
Catalog Number 09N79-096
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer called to report their negative control was reactive on multiple attempts for the rsv target when running the alinity m resp-4-plex assay.
 
Additional Manufacturer Narrative
Investigation into this complaint included a customer data review and a quality data review.The results of the investigation are summarized as follows: customer data review: the complaint ticket reported reactive negative control while using alinity m resp-4-plex amp kit (list 09n79-096) lot 409384.Customer data review confirms this observation.Quality data review: capa / non-conformance review: a capa review was performed to identify any records that were related to the reported complaint for alinity m resp-4-plex amp kit (list 09n79-096) lot 409384 and its components.The capa review identified one nonconformance documenting the same issue of producing an elevated rate of reactive negative controls (negative control is reactive) and discrepant results for the respiratory syncytial virus (rsv) and flu b analyte with the same lot as reported in this investigation.Complaint ticket was dispositioned as confirmed.Field action fa-am-apr2025-307 was issued on april 28, 2025 to inform customers that abbott has received reports of an increase in reactive negative controls and false positive results, with alinity m resp-4-plex amp kit, list number 09n79-090 lot numbers 409383, 410627, and 411921, and list 09n79-096 lot number 409384 on the alinity m system.Specifically, an increase in the amount of reactive negative controls and false positive results have been reported for the respiratory syncytial virus (rsv) and influenza b virus (flu b) and targets.Based on internal evaluation, false positive results and reactive negative controls manifest as a weak signal with a late cycle number for these targets.Internal evaluation has not shown impact to influenza a virus (flu a) and sars targets.There is a potential for delayed results and false positive results for rsv and flu b when using these lots.All subsequent lots of alinity m resp-4-plex amp kits are not impacted.For incorrect rsv and flub results on the alinity m resp-4-plex assay, associated severity is moderate.The following mdrs were also reported as related to fa-am-apr2025-307: 3005248192-2025-00064 follow up report 1 3005248192-2025-00075 follow up report 1 3005248192-2025-00143 3005248192-2025-00144.3005248192-2025-00145 3005248192-2025-00146 3005248192-2025-00147 3005248192-2025-00148 3005248192-2025-00149 3005248192-2025-00150 3005248192-2025-00151 3005248192-2025-00152 3005248192-2025-00153 3005248192-2025-00010 follow up report 1 3005248192-2025-00046 follow up report 1 3005248192-2025-00032 follow up report 1 3005248192-2025-00081 follow up report 1 3005248192-2025-00082 follow up report 1 3005248192-2025-00083 follow up report 1 3005248192-2025-00084 follow up report 1 3005248192-2025-00085 follow up report 1 3005248192-2025-00094 follow up report 1 3005248192-2025-00095 follow up report 1 3005248192-2025-00096 follow up report 1 3005248192-2025-00097 follow up report 1 3005248192-2025-00098 follow up report 1 3005248192-2025-00048 follow up report 1 3005248192-2025-00049 follow up report 1 3005248192-2025-00050 follow up report 1 3005248192-2025-00051 follow up report 1 3005248192-2025-00052 follow report 1 3005248192-2025-00053 follow report 1 3005248192-2025-00016 follow up report 1 3005248192-2025-00017 follow up report 1 3005248192-2025-00018 follow up report 1 3005248192-2025-00019 follow up report 1 3005248192-2025-00020 follow up report 1 3005248192-2025-00021 follow up report 1 3005248192-2025-00022 follow up report 1 3005248192-2025-00023 follow up report 1 3005248192-2025-00024 follow up report 1 3005248192-2025-00025 follow up report 1 3005248192-2025-00026 follow up report 1 3005248192-2025-00027 follow up report 1 3005248192-2025-00028 follow up report 1 3005248192-2025-00042 follow up report 1 3005248192-2025-00078 follow up report 1 3005248192-2025-00079 follow up report 1 3005248192-2025-00080 follow up report 1 3005248192-2025-00139 follow up report 1 3005248192-2025-00140 follow up report 1 3005248192-2025-00141 follow up report 1 3005248192-2025-00142 follow up report 1 3005248192-2025-00110 follow up report 1 3005248192-2025-00111 follow up 01 3005248192-2025-00112 follow up report 1 3005248192-2025-00117 follow up report 1 3005248192-2025-00118 follow up report 1 3005248192-2025-00119 follow up report 1 3005248192-2025-00204 3005248192-2025-00205 3005248192-2025-00130 follow up report 1 3005248192-2025-00171 follow up report 1 3005248192-2025-00172 follow up 01 3005248192-2025-00173 follow up 01 3005248192-2025-00174 follow up 01 3005248192-2025-00175 follow up 01 3005248192-2025-00176 follow up 01 3005248192-2025-00177 follow up 01 3005248192-2025-00178 follow up 01 3005248192-2025-00179 follow up 01 3005248192-2025-00180 follow up 01 3005248192-2025-00181 follow up 01 3005248192-2025-00168 follow up report 1 3005248192-2025-00169 follow up report 1 3005248192-2025-00170 follow up report 1 3005248192-2025-00038 follow up report 2 3005248192-2025-00103 follow up 01 3005248192-2025-00104 follow up 01 3005248192-2025-00105 follow up 01 3005248192-2025-00106 follow up 01 3005248192-2025-00107 follow up 01 3005248192-2025-00108 follow up 01 3005248192-2025-00109 follow up 01 3005248192-2025-00182 3005248192-2025-00120 follow up report 1 3005248192-2025-00227 3005248192-2025-00228 3005248192-2025-00066 follow up 01 3005248192-2025-00067 follow up 01 3005248192-2025-00068 follow up 01 3005248192-2025-00069 follow up 01 3005248192-2025-00070 follow up 01 3005248192-2025-00071 follow up 01 3005248192-2025-00072 follow up 01 3005248192-2025-00073 follow up 01 3005248192-2025-00074 follow up 01 3005248192-2025-00114 follow up report 1 3005248192-2025-00115 follow up report 1 3005248192-2025-00116 follow up report 1 3005248192-2025-00192 follow up report 1 3005248192-2025-00193 follow up report 1 3005248192-2025-00194 follow up report 1 3005248192-2025-00195 follow up report 1 3005248192-2025-00196 follow up report 1 3005248192-2025-00197 follow up report 1 3005248192-2025-00198 follow up report 1 3005248192-2025-00199 follow up report 1 3005248192-2025-00200 follow up report 1 3005248192-2025-00201 follow up report 1 3005248192-2025-00202 follow up report 1.

Brand Name
ALINITY M RESP-4-PLEX AMP KIT
Common Device Name
REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID
Manufacturer (Section D)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer (Section G)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer Contact
albert chianello
1300 e. touhy ave.
des plaines, IL 60018-3315
2242064064
MDR Report Key22588796
Report Number3005248192-2025-00245
Device Sequence Number9154363
Product Code QJR
UDI-Device Identifier00884999049390
UDI-Public(01)00884999049390(10)409384(17)251030(240)09N79-096
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2025
Device Catalogue Number09N79-096
Device Lot Number409384
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005248192-04/28/25-002-
Patient Sequence Number1
Patient SexUnknown